Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 451825, 11 pages
http://dx.doi.org/10.1155/2012/451825
Research Article

Relation between Small Functions with Differential Polynomials Generated by Solutions of Linear Differential Equations

School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

Received 11 October 2011; Accepted 11 January 2012

Academic Editor: Wolfgang Ruess

Copyright © 2012 Zhigang Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.